Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 97, NWS Quad Cities, IA

June 20, 2011Keokuk County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 20, 2011, 3:00 PM CDT for Keokuk County, Iowa. It took effect at Jun 20, 2011, 5:01 PM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 3:00 PM CDT (20:00 UTC)
In effect from
Jun 20, 2011, 5:01 PM CDT
Expired
Jun 21, 2011, 9:18 PM CDT
In force
28 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

County Keokuk County, IA

The radar

The Des Moines radar (KDMX), 136 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Skunk River near Sigourney (SIGI4). The gauge peaked at 17.73 ft at Jun 21, 2011, 7:00 AM CDT.

actionminormoderate101506/2006/2106/2206/23
Action stage
14.5 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05472500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WGUS43 KDVN 202000
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT MON JUN 20 2011

.RUNOFF FROM HEAVY RAIN LAST NIGHT IS LEADING TO RAPID RISES
ON THE NORTH SKUNK RIVER AND MINOR FLOODING IS NOW EXPECTED
AT SIGOURNEY.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC107-210800-
/O.NEW.KDVN.FL.W.0097.110620T2201Z-110623T1800Z/
/SIGI4.1.ER.110620T2201Z.110621T1200Z.110622T0600Z.NO/
300 PM CDT MON JUN 20 2011

...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL WEDNESDAY MORNING.
* AT 2:30 PM MONDAY THE STAGE WAS 15.5 FEET...AND RISING. 
* FLOOD STAGE IS 16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...
  AND CONTINUE RISING TO 16.9 FEET TUESDAY MORNING. 
  IT WILL THEN FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$
3 follow-up statements
841 
WGUS83 KDVN 210259
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 PM CDT MON JUN 20 2011

.UPDATED RIVER FLOODING INFORMATION.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC067-MOC045-211859-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110626T1500Z/
/GGYM7.2.ER.000000T0000Z.110616T1050Z.110625T0300Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL FRIDAY EVENING.
* AT  9:30 PM MONDAY THE STAGE WAS 16.6 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.0 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC103-183-211858-
/O.EXT.KDVN.FL.W.0096.000000T0000Z-110624T2125Z/
/KALI4.2.ER.110620T2240Z.110622T0000Z.110623T0925Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL THURSDAY MORNING.
* AT  9:00 PM MONDAY THE STAGE WAS 14.6 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.9 FEET TUESDAY EVENING. FALL BELOW FLOOD 
  STAGE THURSDAY MORNING.


$$

IAC107-211858-
/O.EXT.KDVN.FL.W.0097.000000T0000Z-110623T2145Z/
/SIGI4.1.ER.000000T0000Z.110621T1200Z.110622T0945Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL WEDNESDAY MORNING.
* AT  9:30 PM MONDAY THE STAGE WAS 16.8 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.6 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE WEDNESDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$

IAC057-087-111-211858-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110625T1708Z/
/AGSI4.2.ER.110615T1155Z.110621T0600Z.110624T0508Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL FRIDAY MORNING.
* AT  9:30 PM MONDAY THE STAGE WAS 19.4 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 19.9 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT  19 FEET...WATER AFFECTS DRIVEWAYS AND GRAVEL ACCESS 
  ROADS IN AUGUSTA.

$$

IAC111-177-211858-
/O.EXT.KDVN.FL.W.0094.000000T0000Z-110623T1200Z/
/KEQI4.1.ER.110621T0022Z.110621T0600Z.110622T0000Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL TUESDAY EVENING.
* AT  9:15 PM MONDAY THE STAGE WAS 22.1 FEET...AND RISING. 
* FLOOD STAGE IS  22 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 22.3 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE TUESDAY EVENING.
* IMPACT...AT  22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-211858-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-110625T1536Z/
/SFLM7.2.ER.110620T1242Z.110621T0600Z.110624T0336Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL THURSDAY EVENING.
* AT  9:00 PM MONDAY THE STAGE WAS 22.7 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 23.6 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE THURSDAY EVENING.
* IMPACT...AT  22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$

MOC045-211858-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-110624T1256Z/
/WYLM7.1.ER.110621T1330Z.110622T0600Z.110623T0056Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY EVENING.
* AT  9:30 PM MONDAY THE STAGE WAS 16.0 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.9 FEET WEDNESDAY MORNING. FALL BELOW FLOOD 
  STAGE WEDNESDAY EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

ILC067-109-211858-
/O.EXT.KDVN.FL.W.0092.000000T0000Z-110625T0800Z/
/CLMI2.1.ER.110620T1135Z.110621T1200Z.110623T2000Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL THURSDAY.
* AT  8:45 PM MONDAY THE STAGE WAS 21.5 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 21.8 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE THURSDAY.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
126 
WGUS83 KDVN 211601
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 AM CDT TUE JUN 21 2011

.UPDATED RIVER FLOODING INFORMATION.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-111-ILC067-071-211631-
/O.CAN.KDVN.FL.W.0098.000000T0000Z-110624T1200Z/
/BRLI4.N.ER.110621T0030Z.000000T0000Z.000000T0000Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* AT 10:00 AM TUESDAY THE STAGE WAS 14.9 FEET...AND STEADY. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...HOLD AROUND 14.9 FEET THROUGH WEDNESDAY...THEN START
  TO FALL. 

$$

ILC067-MOC045-220800-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110626T2100Z/
/GGYM7.2.ER.000000T0000Z.110616T1050Z.110625T0900Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL SATURDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.2 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.6 FEET WEDNESDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC103-183-220800-
/O.EXT.KDVN.FL.W.0096.000000T0000Z-110623T1348Z/
/KALI4.1.ER.110620T2240Z.110621T1345Z.110622T0148Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL THIS EVENING.
* AT 10:00 AM TUESDAY THE STAGE WAS 14.9 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.

$$

IAC107-220800-
/O.EXT.KDVN.FL.W.0097.000000T0000Z-110623T2217Z/
/SIGI4.1.ER.000000T0000Z.110621T1215Z.110622T1017Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL WEDNESDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$

IAC057-087-111-220800-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110625T0900Z/
/AGSI4.2.ER.110615T1155Z.110621T1115Z.110623T2100Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL THURSDAY.
* AT 10:30 AM TUESDAY THE STAGE WAS 18.9 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY.

$$

IAC111-177-211631-
/O.CAN.KDVN.FL.W.0094.000000T0000Z-110623T1200Z/
/KEQI4.N.ER.110621T0022Z.000000T0000Z.000000T0000Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* AT 10:15 AM TUESDAY THE STAGE WAS 20.8 FEET...AND FALLING. 
* FLOOD STAGE IS  22 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 19.0 FEET WEDNESDAY MORNING.

$$

IAC111-MOC045-220800-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-110624T1400Z/
/SFLM7.2.ER.110620T1242Z.110621T1100Z.110623T0200Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL WEDNESDAY EVENING.
* AT 10:00 AM TUESDAY THE STAGE WAS 22.0 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  22 FEET...WATER IS OVER THE HIGHEST RIVER BANKS.

$$

MOC045-220800-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-110624T1210Z/
/WYLM7.1.ER.000000T0000Z.110622T1200Z.110623T0010Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY EVENING.
* AT  9:30 AM TUESDAY THE STAGE WAS 16.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.8 FEET LATE TONIGHT...THEN START TO FALL.
  FORECAST TO THEN DROP BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

ILC067-109-220800-
/O.EXT.KDVN.FL.W.0092.000000T0000Z-110624T1240Z/
/CLMI2.1.ER.110620T1135Z.110621T1115Z.110623T0040Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL WEDNESDAY EVENING.
* AT  9:45 AM TUESDAY THE STAGE WAS 21.0 FEET...AND STEADY. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
933 
WGUS83 KDVN 220218
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
918 PM CDT TUE JUN 21 2011

.FLOOD WATERS HAVE RECEDED...THUS THE FLOOD WARNINGS HAVE BEEN
CANCELLED FOR THE ENGLISH RIVER AT KALONA AND THE NORTH SKUNK
NEAR SIGOURNEY.

&&

IAC103-183-220248-
/O.CAN.KDVN.FL.W.0096.000000T0000Z-110623T1348Z/
/KALI4.1.ER.110620T2240Z.110621T1345Z.110622T0118Z.NO/
918 PM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ENGLISH RIVER AT KALONA.
* AT  9:00 PM TUESDAY THE STAGE WAS 13.9 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* FELL BELOW FLOOD STAGE AROUND 8 PM TUESDAY.
* FORECAST...FALL TO 8.6 FEET THURSDAY MORNING.

$$

IAC107-220248-
/O.CAN.KDVN.FL.W.0097.000000T0000Z-110623T2217Z/
/SIGI4.1.ER.000000T0000Z.110621T1215Z.110622T0113Z.NO/
918 PM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* AT  8:30 PM TUESDAY THE STAGE WAS 15.9 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* FELL BELOW FLOOD STAGE AROUND 8 PM TUESDAY.
* FORECAST...FALL TO 13.9 FEET THURSDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:26 AM CDT, 11 hours 34 minutes earlier.

Area forecast discussion, Jun 20, 3:26 AM CDT, 11 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 AM CDT MON JUN 20 2011

.SYNOPSIS...
SHORTER DISCUSSION DUE TO ONGOING MESOSCALE CONVECTIVE SYSTEM...OR MCC
WITH LOTS OF RAIN...SOME SEVERE.  NOWCAST TOOLS SUGGEST LOTS OF
CONVECTION TO CONTINUE INTO AT LEAST THE MID MORNING HOURS. CHALLENGE
WILL BE OUTFLOW BOUNDARIES AND INTERACTION WITH MORE CONVECTION IN
NE/KS. UPPER AIR ANALYSIS SHOWS VERY STRONG UPPER LOW IN SW CONUS IS
EVEN A BIT STRONGER THAN SOLUTIONS SHOW WITH POSSIBLE FURTHER DIGGING
OF THIS UPPER LOW INTO PLAINS NEXT 24 HOURS.  THIS SUPPORTS DYNAMIC
CONDITIONS WITH POTENTIAL NEAR RECORD COOL MAX TEMPS WEDNESDAY AND
THURSDAY.

&&

.SHORT TERM...TODAY AND TONIGHT...
TODAY...NORTH SECTIONS CONCEPTUALLY BASED ON CONVECTION AND TRENDS
SHOULD SEE HIGHS LOWER THAN GUIDANCE WITH LOWER 80S WITH SOME RISK IF
MORE PRECIPITATION ARRIVES FROM WEST AND CLOUDS FOR UPPER 70S FOR DAY
SHIFT TO MONITOR. EVEN CENTRAL SECTIONS MAY HAVE MAX TEMPERATURES
STRUGGLE INTO THE LOWER 80S WITH LOTS OF CLOUDS.  LOCAL TECHNIQUES DO
SUPPORT AT LEAST PARTIAL CLEARING WITH MOST IF NOT ALL CONVECTION TO
END BY MID DAY INTO EARLY AFTERNOON. HENCE THE HIGHS IN THE MID TO
UPPER 80S SOUTH 1/3. PLAN TO KEEP THE FLASH FLOOD WATCH GOING UNTIL
18Z SINCE HEAVY PRECIPITATION IS OCCURRING ATTM.

TONIGHT...CONVECTION SHOULD REFIRE AND MOVE INTO AREA LATE EVENING
AGAIN AND ESPECIALLY OVERNIGHT HOURS WITH HEAVIEST AMOUNTS FAR NW
SECTIONS.  PROBLEM WILL BE OUR EXISTING ONGOING CONVECTION SHOULD
IMPACT THIS NEXT ROUND OF CONVECTION.  LOCAL TOOLS SUPPORT HEAVY RAIN
AGAIN MAIN RISK WITH PW/S 1.5 TO NEAR 2 INCHES.  HIGH DEWPOINTS TO
KEEP MOST MINS IN THE LOWER 70S.   ..NICHOLS..

.LONG TERM...TUESDAY THROUGH NEXT SUNDAY...
...WARM AND HUMID WITH STORMS INTO TUESDAY...NEAR RECORD COOL HIGHS
AFTER FRONTAL PASSAGE WITH BELOW NORMAL TEMPERATURES INTO SUNDAY...

OVERVIEW...INITIALIZATION AND VERIFICATION SLIGHTLY BELOW AVERAGE AS
THE LOCATION OF SEVERAL CONVECTIVE SYSTEMS AGAIN MARGINALLY HANDLED.
BETTER WITH DYNAMIC UPPER LOW IN SW CONUS BUT EVIDENCE PER SURFACE
PRESSURE FIELDS ALL SOLUTIONS APPEAR TO BE STILL TOO TEPID ON
STRENGTH OF THIS SYSTEM. RESULT COULD BE MORE CONVECTION IMPACTING
EVOLUTION AND TRACK OF SYSTEM INTO MID WEEK.  WENT WITH A 60/40 BLEND
OF 80KM NAM-WRF AND GFS INTO DAY 3.  THEN A 50/50 BLEND OF HI-RES
ECMWF AND GFS.

TUESDAY...LARGE UNCERTAINTY ON AMOUNT OF CONVECTION AND SEVERE
WITH SURFACE FRONT.  THIS AGAIN IS DUE TO HOW CONVECTION IMPACTS
EVOLUTION OF SHORT WAVES ROTATING OUT OF UPPER LOW.  LARGE SCALE
FEATURES ARE MARGINAL ATTM BUT IN INTENSE CONVECTION OCCURS ON
SOUTH END OF SYSTEM TONIGHT THEN THIS COULD ROTATE NORTH AND PRODUCE
A TORNADO RISK THAT WILL NEED TO BE CLOSELY RECONSIDERED.  KEPT 40
TO 60 PERCENT CHANCE POPS WITH HIGHS LOWER 80S NW TO UPPER 80S SE.
TUESDAY NIGHT...MAINLY EVENING STORMS WITH AGAIN SOME RISK OF
SEVERE IF UPPER ENERGY DOESN/T SHEAR.  MINS MID TO UPPER 60S AS WEST
WINDS AND COOLING TO ARRIVE LATE OVERNIGHT.

WEDNESDAY AND THURSDAY...TURNING COOLER AND CLOUDY WITH NEAR RECORD
COOL HIGH TEMPERATURES SUGGESTED BOTH DAYS.  MOST LOCATIONS TO SEE
60S FOR HIGHS WITH SOME SUGGESTION LOW TO MID 60S NORTH SECTIONS FOR
LATER SHIFTS TO RECONSIDER.  AREAS OF LIGHT RAIN AND RAINSHOWERS IN
DEEP LOW LEVEL MOISTURE WITH RISK OF PERIODS OF DRIZZLE AND EVEN FOG
IN THE MORNING HOURS FOR LATER SHIFTS TO CONSIDER. MINS WITH LOTS OF
CLOUDS UPPER 50S TO LOWER 60S WITH MODERATE WINDS. UNSEASONABLY COOL
AND DAMP FOR LATE JUNE.

FRIDAY INTO SUNDAY...CLEARING WITH BELOW NORMAL TEMPERATURES WITH
70S APPROACHING NEAR 80F ON SUNDAY. LOWS MID 50S TO LOWER 60S WITH
MODERATE DEWPOINTS IN THE 50S TO LOWER 60S.  ENOUGH LOW LEVEL
MOISTURE TO SUGGEST SOME POPCORN SHOWERS OR STORM MAINLY IN THE
AFTERNOON AND EVENING HOURS WITH HIGHEST RISK SW NEAR WARM FRONT
AND NEXT SYSTEM...MAINLY ON SATURDAY AND SUNDAY.   ..NICHOLS..

&&

.AVIATION...
MCS ACRS EASTERN IA WITH ANOTHER FROM EASTERN NEBRASKA INTO WESTERN
IA. BOTH MAY MERGE AND FORM A LARGE MCC. TSRA ASSOCIATED WITH THE
FIRST MCS WL BRING 1-2KFT CIGS AND POSSIBLY 1-2SM WITH TSRA THROUGH
12Z. AFT 12Z/20 3-5SM RA OR POSSIBLY 6SM RA WITH VCTS. CONDITIONS
SHOULD IMPROVE TO VFR 15Z-18Z. POTENTIAL FOR NEW TSRA DVLPMT 20Z-23Z
SO HAVE INCLUDED VCTS WITH VFR CONDITIONS. POTENTIAL FOR ANOTHER MCS
AFT 00Z/21. CIGS SHOULD REMAIN VFR WITH VFR/MVFR VSBYS. POTENTIAL
THERE FOR 2SM AND 2KFT CIGS WITH TSRA AFT 00Z/21.   ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR DES MOINES-
     HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR HANCOCK-
     HENDERSON-MCDONOUGH-MERCER-WARREN.

MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR CLARK-
     SCOTLAND.

&&

NICHOLS/08
Hazardous weather outlook, Jun 20, 2:21 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 PM CDT MON JUN 20 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-211930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
221 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TONIGHT...THUNDERSTORMS WILL AGAIN BE LIKELY WITH SOME STORMS PRODUCING
HEAVY RAINFALL. A SECONDARY THREAT WILL BE ISOLATED SEVERE STORMS
WITH LARGE HAIL UP TO THE SIZE OF QUARTERS AND STRAIGHT LINE WINDS
UP TO 60 MPH.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...STRONG TO SEVERE STORMS ARE LIKELY...MAINLY DURING THE
AFTERNOON AND EVENING. THE PRIMARY RISK APPEARS TO BE LARGE
HAIL...DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES. MORE
LOCALLY HEAVY RAINFALL MAY RESULT IN ADDITIONAL RIVER FLOODING
AND LOCALIZED FLASH FLOODING DUE TO ALREADY SATURATED SOILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ANY REPORTS OF HEAVY
RAINFALL GREATER THAN 1 INCH WOULD BE APPRECIATED.

HAASE

In the hours before

Local storm report, Jun 20, 9:16 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/20/2011  M1.30 INCH       VAN BUREN          IA   TRAINED SPOTTER

            FROM 6 TO 9 AM.

&&

TOMO
Local storm report, Jun 20, 9:34 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     FLASH FLOOD      3 WSW BONAPARTE         40.68N 91.85W
06/20/2011                   VAN BUREN          IA   TRAINED SPOTTER

            2.60 INCHES OF RAIN FOR STORM TOTAL. GRAVEL ROADS WASHING
            OUT. AT FARMINGTON WATER IS ACROSS THE ROADS AND DITCHES
            AND CREEKS ARE RUNNING HIGH.

&&

TOMO
Local storm report, Jun 20, 10:29 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     HEAVY RAIN       W CANTRIL               40.64N 92.07W
06/20/2011  M2.25 INCH       VAN BUREN          IA   TRAINED SPOTTER

            STORM TOTAL FROM 1ST ROUND.

0642 AM     FLASH FLOOD      5 E CANTRIL             40.64N 91.98W
06/20/2011                   VAN BUREN          IA   TRAINED SPOTTER

            FOX RIVER IS ENCROACHING ON JERSEY AVENUE ON THE SOUTH
            BANK AND IS ABOUT 10 YARDS WIDE. WATER FROM THE FOX RIVER
            IS APPROACHING JERSEY AVENUE ON THE NORTH BANK.

0642 AM     HEAVY RAIN       5 E CANTRIL             40.64N 91.98W
06/20/2011  M2.30 INCH       VAN BUREN          IA   TRAINED SPOTTER

            STORM TOTAL SO FAR.

0649 AM     HEAVY RAIN       1 S SALEM               40.84N 91.62W
06/20/2011  M1.86 INCH       HENRY              IA   CO-OP OBSERVER

0649 AM     HEAVY RAIN       1 ENE FORT MADISON      40.63N 91.33W
06/20/2011  M1.10 INCH       LEE                IA   TRAINED SPOTTER

            STORM TOTAL

0700 AM     HEAVY RAIN       3 SE ANNAWAN            41.37N 89.87W
06/20/2011  M2.50 INCH       HENRY              IL   TRAINED SPOTTER

0707 AM     HEAVY RAIN       1 W CAMBRIDGE           41.30N 90.20W
06/20/2011  M1.45 INCH       HENRY              IL   TRAINED SPOTTER

            OVERNIGHT STORM TOTAL.

0829 AM     HEAVY RAIN       3 NW HENNEPIN           41.29N 89.37W
06/20/2011  M4.50 INCH       BUREAU             IL   TRAINED SPOTTER

            STORM TOTAL

0850 AM     HEAVY RAIN       4 E WHAT CHEER          41.41N 92.28W
06/20/2011  M1.66 INCH       KEOKUK             IA   TRAINED SPOTTER

            STORM TOTAL SINCE AFTER MIDNIGHT. ONLY SMALL CREEKS
            FLOODING.

0858 AM     HEAVY RAIN       2 ESE KEOSAUQUA         40.72N 91.92W
06/20/2011  M4.20 INCH       VAN BUREN          IA   TRAINED SPOTTER

0900 AM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/20/2011  M1.30 INCH       VAN BUREN          IA   TRAINED SPOTTER

            FROM 6 TO 9 AM.

0931 AM     FLASH FLOOD      3 WSW BONAPARTE         40.68N 91.85W
06/20/2011                   VAN BUREN          IA   TRAINED SPOTTER

            2.60 INCHES OF RAIN FOR STORM TOTAL. GRAVEL ROADS WASHING
            OUT. AT FARMINGTON WATER IS ACROSS THE ROADS AND DITCHES
            AND CREEKS ARE RUNNING HIGH.

&&

TOMO
Local storm report, Jun 20, 11:16 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1116 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      6 W KAHOKA              40.42N 91.83W
06/20/2011                   CLARK              MO   LAW ENFORCEMENT

            VEHICLE DROVE INTO FLOODED GRAVEL ROAD. WOMAN AND
            DAUGHTER WERE RESCUED.

1030 AM     FLASH FLOOD      SOUTH GORIN             40.36N 92.02W
06/20/2011                   SCOTLAND           MO   LAW ENFORCEMENT

            WATER OVER SEVERAL GRAVEL ROADS.

&&

TOMO
Local storm report, Jun 20, 11:35 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HEAVY RAIN       5 E BONAPARTE           40.69N 91.71W
06/20/2011  M2.60 INCH       LEE                IA   TRAINED SPOTTER

            24HR AMOUNT.

&&

TOMO
Local storm report, Jun 20, 1:08 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
108 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       1 SW LAKE THUNDERBIRD   41.21N 89.46W
06/20/2011  M4.11 INCH       PUTNAM             IL   TRAINED SPOTTER

            RAIN TOTAL SINCE LAST NIGHT.

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:17 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more15 hr
Jun 19, 11:41 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren49 min
Jun 20, 12:31 AM CDTSpecial Weather StatementDVNDes Moines44 min
Jun 20, 1:00 AM CDTFlash Flood WarningDVNVan Buren9 hr
Jun 20, 1:45 AM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren75 min
Jun 20, 1:51 AM CDTSpecial Weather StatementDVNIowa, Johnson, Washington39 min
Jun 20, 2:00 AM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa34 min
Jun 20, 2:45 AM CDTSpecial Weather StatementDVNDes Moines, Lee75 min
Jun 20, 3:24 AM CDTSpecial Weather StatementDVNScott51 min
Jun 20, 5:14 AM CDTSpecial Weather StatementDVNJefferson, Keokuk, Washington61 min
Jun 20, 5:52 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine, Washington53 min
Jun 20, 8:55 AM CDTFlash Flood WarningDVNLee4 hr
Jun 20, 9:26 AM CDTRiver Flood WarningDVNLee43 hr
Jun 20, 10:08 AM CDTAreal Flood WarningDVNVan Buren6 hr
Jun 20, 1:47 PM CDTRiver Flood WarningDVNLee, Van Buren21 hr
Jun 20, 2:55 PM CDTRiver Flood WarningDVNJohnson, Washington30 hr
Jun 20, 3:25 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more12 hr

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.